# SDR SWIA202082051854

- Difficulty date: July 7, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 45,049 hours, 28,962 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Part number: AG28200003
- Condition: Corroded
- Location: E/E Antenna
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY ANTENNA MOUNTING PLATE LOCATED BETWEEN FS 295.00 TO 310.00, ON STGR 27 HAS CORROSION ON VARIOUS AREAS.  REMOVED AND REPLACED THE TCAS DOUBLER REFERENCING DWG, AND SRM.  C
